DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/14761

Arxiu Descripció MidaFormat
1105.4680v2.pdf403,65 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Sumner, J.; Fernández, J.; Jarvis, P. Lie Markov model. "Journal of theoretical biology", 2012, vol. 298, p. 16-31.
Títol: Lie Markov model
Autor: Sumner, Jeremy; Fernández Sánchez, Jesús Veure Producció científica UPC; Jarvis, Peter
Data: 2012
Tipus de document: Article
Resum: Recent work has discussed the importance of multiplicative closure for the Markov mod- els used in phylogenetics. For continuous-time Markov chains, a sufficient condition for multiplicative closure of a model class is ensured by demanding that the set of rate-matrices belonging to the model class form a Lie algebra. It is the case that some well-known Markov models do form Lie algebras and we refer to such models as “Lie Markov models”. However it is also the case that some other well-known Markov models unequivocally do not form Lie algebras (GTR being the most conspicuous example). In this paper, we will discuss how to generate Lie Markov models by demanding that the models have certain symmetries under nucleotide permutations. We show that the Lie Markov models include, and hence provide a unifying concept for, “group-based” and “equivariant” models. For each of two, three and four character states, the full list of Lie Markov models with maximal symmetry is presented and shown to include interesting examples that are neither group-based nor equivariant. We also argue that our scheme is pleasing in the context of applied phylogenetics, as, for a given symmetry of nucleotide substitution, it provides a natural hierarchy of models with increasing number of parameters.
ISSN: 0022-5193
URI: http://hdl.handle.net/2117/14761
Apareix a les col·leccions:Altres. Enviament des de DRAC
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Aquest ítem (excepte textos i imatges no creats per l'autor) està subjecte a una llicència de Creative Commons Llicència Creative Commons
Creative Commons

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius